Discussions By Condition: Repiratory conditions

Acute respiratory distress syndrome

Posted In: Repiratory conditions 0 Replies
  • Posted By: Anonymous
  • July 25, 2007
  • 10:49 AM

My grandfather has been diagnosed with ARDS. He is hospitalized and is now in the intensive care unit. He is unconscious since the past two days. The doctor says that he has been injected diprivan and this is the reason why he is unconscious. But for how long is he going to stay unconscious? It’s already more than 48 hrs and he has not woken up yet. I read that the side effects of diprivan are:
Uncontrolled muscle tremors
Inflammations and itchiness of the skin
Fits or convulsions
Breathing complications and anomalous heartbeat
Temporary unconsciousness
Throat inflammation
Severe feelings of pain or acute inflammation during injection of DiprivanBut has he not remained unconscious for too long? Has someone been injected diprivan? Do you know for how long is this temporary unconsciousness? I am afraid that his condition is becoming worse.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?